Asymmetric control limits of the x‐bar chart for skewed process distributions

Zhang Wu (Nanyang Technological University, Singapore)

International Journal of Quality & Reliability Management

ISSN: 0265-671X

Publication date: 1 December 1996

Abstract

Presents an approach to determine the optimum control limits of the x‐bar chart for skewed process distributions. The approach takes both the control limits of the x‐bar chart and the specification limits of x into consideration, and relates the out‐of‐control status directly with the nonconforming products. The proposed approach may be applied to industries to reduce the average number of scrap products, without increasing the type I error in statistical process control (SPC).

Keywords

Citation

Wu, Z. (1996), "Asymmetric control limits of the x‐bar chart for skewed process distributions", International Journal of Quality & Reliability Management, Vol. 13 No. 9, pp. 49-60. https://doi.org/10.1108/02656719610150614

Download as .RIS

Publisher

:

MCB UP Ltd

Copyright © 1996, MCB UP Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.
To rent this content from Deepdyve, please click the button.